Alert archive / Michigan / Wind Advisories in 2011
Wind Advisory 1, NWS Detroit, MI
NWS Detroit, MI issued this wind advisory at Feb 18, 2011, 1:54 PM EST for 13 counties in Michigan. It took effect at Feb 18, 2011, 2:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2011, 1:54 PM EST (18:54 UTC)
- In effect from
- Feb 18, 2011, 2:00 PM EST
- Expired
- Feb 19, 2011, 2:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI
The radar
The Detroit radar (KDTX), 55 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.9 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2222 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
256 WWUS73 KDTX 181854 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 154 PM EST FRI FEB 18 2011 ...STRONG WINDS EXPECTED LATE THIS AFTERNOON INTO TONIGHT... .A DEEPENING AREA LOW PRESSURE WILL MAINTAIN A TIGHT SURFACE PRESSURE GRADIENT OVER THE REGION AS IT TRACKS ACROSS NORTHERN ONTARIO THIS AFTERNOON AND TONIGHT. AN ADDITIONAL PUSH OF COLD AIR WILL ALSO MAKE ITS WAY ACROSS LOWER MICHIGAN THIS EVENING...INCREASING INSTABILITY AND ALLOWING STRONGER WINDS ALOFT TO MIX DOWN TO THE SURFACE. WEST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 20 AND 30 MPH WITH FREQUENT GUSTS TO 45 MPH BY LATE THIS AFTERNOON. THE STRONG WINDS WILL CONTINUE INTO THE EARLY MORNING HOURS BEFORE SUBSIDING AS HIGH PRESSURE BUILDS IN FROM THE WEST. MIZ047>049-053>055-060>063-068>070-190300- /O.NEW.KDTX.WI.Y.0001.110218T1900Z-110219T0700Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN 154 PM EST FRI FEB 18 2011 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EST SATURDAY. IMPACTS... * HIGH PROFILE VEHICLES MAY BECOME MORE DIFFICULT TO DRIVE...ESPECIALLY ON NORTH TO SOUTH ORIENTATED ROADS. * LOOSE OBJECTS SUCH AS TRASH CANS COULD BE BLOWN AROUND. * MINOR DAMAGE TO TREES AND POWERLINES IS POSSIBLE HAZARDOUS WEATHER... * WEST WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS AROUND 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HLO
2 follow-up statements
236 WWUS73 KDTX 190233 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 933 PM EST FRI FEB 18 2011 ...STRONG WINDS EXPECTED TONIGHT... .A DEEPENING AREA LOW PRESSURE WILL MAINTAIN A TIGHT SURFACE PRESSURE GRADIENT OVER THE REGION AS IT TRACKS ACROSS NORTHERN ONTARIO TONIGHT. AN ADDITIONAL PUSH OF COLD AIR WILL ALSO MAKE ITS WAY ACROSS LOWER MICHIGAN THIS EVENING...INCREASING INSTABILITY AND ALLOWING STRONGER WINDS ALOFT TO MIX DOWN TO THE SURFACE. WEST WINDS BETWEEN 20 AND 30 MPH WITH FREQUENT GUSTS TO 45 MPH ARE EXPECTED TONIGHT. THE STRONG WINDS WILL CONTINUE INTO THE EARLY MORNING HOURS BEFORE SUBSIDING AS HIGH PRESSURE BUILDS IN FROM THE WEST. MIZ047>049-053>055-060>063-068>070-190700- /O.CON.KDTX.WI.Y.0001.000000T0000Z-110219T0700Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN 933 PM EST FRI FEB 18 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST SATURDAY. IMPACTS... * HIGH PROFILE VEHICLES MAY BECOME MORE DIFFICULT TO DRIVE... ESPECIALLY ON NORTH TO SOUTH ORIENTATED ROADS. * LOOSE OBJECTS SUCH AS TRASH CANS COULD BE BLOWN AROUND. * MINOR DAMAGE TO TREES AND POWERLINES IS POSSIBLE HAZARDOUS WEATHER... * WEST WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS AROUND 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KURIMSKI
559 WWUS73 KDTX 190641 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 141 AM EST SAT FEB 19 2011 MIZ047>049-053>055-060>063-068>070-190745- /O.EXP.KDTX.WI.Y.0001.000000T0000Z-110219T0700Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN 141 AM EST SAT FEB 19 2011 ...WIND ADVISORY WILL EXPIRE AT 2 AM EST EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 2 AM EST EARLY THIS MORNING. IMPACTS... * WIND GUSTS AROUND 45 MPH WERE COMMON FRIDAY AFTERNOON AND EARLY EVENING. HAZARDOUS WEATHER... * WIND GUSTS HAVE DIMINISHED TO AROUND 30 MPH EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS DETROIT/PONTIAC OR VISIT WWW.WEATHER.GOV FOR MORE INFORMATION. && $$ DG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Feb 18, 12:39 PM EST, 1 hour 15 minutes earlier.
Area forecast discussion, Feb 18, 12:39 PM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1239 PM EST FRI FEB 18 2011
.AVIATION...
VFR FLIGHT CONDITIONS WITH GUSTY WINDS ARE EXPECTED THROUGH THE
18Z TAF PERIOD. LOW PRESSURE WILL DEEPEN AS IT TRACKS ACROSS
NORTHERN ONTARIO TODAY...MAINTAINING A TIGHT SURFACE PRESSURE
GRADIENT OVER MICHIGAN AND ALLOWING COLD AIR TO CONTINUE TO
FILTER INTO THE REGION. THIS WILL BRING STRONG WESTERLY WINDS
SUSTAINED AROUND 20 KNOTS WITH GUSTS PRIMARILY BETWEEN 30 AND 35
KNOTS...PERHAPS A FEW GUSTS TO 40 KNOTS NORTH OF FNT...LATE THIS
AFTERNOON AND THROUGH THE LATE EVENING. WINDS WILL VERY SLOWLY
SUBSIDE DURING THE SECOND HALF OF THE NIGHT AND INTO SATURDAY AS
HIGH PRESSURE BUILDS IN FROM THE WEST.
&&
.PREV DISCUSSION...ISSUED 1055 AM EST FRI FEB 18 2011
UPDATE...
SURFACE LOW PRESSURE WILL CONTINUE TO DEEPEN AS IT LIFTS TOWARDS
ST JAMES BAY BY THIS EVENING...MAINTAINING A TIGHT PRESSURE GRADIENT
OVER LOWER MICHIGAN TODAY INTO TONIGHT. REMAINING QUESTION IS HOW
HIGH WIND GUSTS OVER THE LAND AREAS WILL REACH THIS AFTERNOON AND
ESPECIALLY BY THIS EVENING AS A SECONDARY SURGE OF COLD AIR
ADVECTION COMMENCES. NAM FORECAST SOUNDINGS FROM THIS MORNING SHOW
AN INCREASE IN BOUNDARY LAYER DEPTH (ESPECIALLY AFTER 21Z) AS INCOMING
WEDGE OF COLD AIR CAUSES SURFACE TO 900-850MB LAPSE RATES TO STEEPEN
AND THE HEIGHT OF A MID-LEVEL INVERSION RISES. NAM SOUNDINGS ALSO
INDICATE THAT EVEN WITH SURFACE TEMPERATURES NEAR FREEZING WE
COULD MIX INTO A CORE OF 40+ KNOT WINDS BY THIS EVENING. CONCERN
FOR GUSTS OVER 45 MPH LIES MOSTLY ACROSS THE NORTHERN PORTION OF
THE FORECAST AREA...FOR THE TRI- CITIES AND THUMB...AND WILL TAKE
A GOOD LOOK AT INCOMING DATA FROM THE 12Z GFS TO SEE IF A WIND
ADVISORY FOR LATER TODAY MAY BE WARRANTED. MEANWHILE...CURRENT
FORECAST CALLS FOR GUSTS TO 40 KNOTS BY LATE AFTERNOON AND
CONTINUING THROUGH THE LATE EVENING. EARLIER UPDATE TO
FORECAST/GRIDS WAS MOSTLY COSMETIC TO REMOVE EARLY MORNING WORDING
AND TWEAK SKY COVER.
PREV DISCUSSION...ISSUED 321 AM EST FRI FEB 18 2011
SHORT TERM...TODAY
DEEPENING LOW PRESSURE WILL TRACK NORTH OF THE GREAT LAKES TODAY
WITH SEVERAL SURGES OF COOLER AIR PUSHING THROUGH THE AREA. WILL
INCREASE HIGH TEMPERATURES TODAY BY ABOUT 2F TODAY AS THE SECOND
MORE SIGNIFICANT COLD FRONT DOESN/T REACH THE CWA UNTIL 21Z-00Z.
EXPECT WELL MIXED WESTERLY FLOW IN DRY SLOT TO COMPENSATE FOR AN
OVERALL COOLER AIRMASS...AND ESSENTIAL BRING SIMILAR TEMPERATURES TO
12Z BACK BY MIDDAY AFTER A BRIEF PULLBACK IN THE EARLY/MID MORNING
WITH STEADY/DROPPING TEMPERATURES LATE IN THE DAY.
WITHIN THIS WELL MIXED SECTOR UNDER THE DRY SLOT...WIND GUSTS WILL
REACH 35-40 MPH...MAINLY DURING THE AFTERNOON. WILL FORGO A WIND
ADVISORY ATTM GIVEN THE POSITION OF THE SURFACE LOW SO FAR NORTH.
THIS...PLUS THE FACT THAT THE TIGHTEST GRADIENT WITH SECOND COLD
FRONT HOLD OFF UNTIL SUNSET...SHOULD LIMIT THE POTENTIAL OF 45 MPH
GUSTS.
LONG TERM...
TEMPERATURES RETURNING CLOSER TO NORMAL VALUES.
WINTRY MIX LIKELY SUNDAY AFTERNOON-SUNDAY NIGHT.
POSITIVELY TILTED LONGWAVE TROUGH ALONG AND JUST OFF THE WEST COAST
OF NORTH AMERICA...WITH AT LEAST FOUR INDIVIDUAL SHORTWAVES NOTED
IN LATEST WATER IMAGERY...MAKING A DETAILED/SPECIFIC FORECAST FOR
THE SECOND HALF OF THE WEEKEND/EARLY NEXT WEEK DIFFICULT...AS
POLAR TROUGH DROPPING SOUTHEAST FROM THE NORTHWEST TERRITORIES
ALSO COMES INTO PLAY. MODEL CONSENSUS IS FOR NORTHERN STREAM
TROUGH TO SWING INTO ONTARIO FIRST...BUT FAILING TO EXTEND ITS
REACH (COLD AIR) SOUTH INTO THE GREAT LAKES REGION BY
SUNDAY...ALLOWING IMPRESSIVE WARM SURGE AND SURFACE LOW TO ADVANCE
INTO SOUTHERN LOWER MICHIGAN SUNDAY AFTERNOON/EVENING...PER 00Z
UKMET/CANADIAN/EUROPEAN/ENSEMBLE MEAN. TIGHT BAROCLINIC
ZONE...WITH 850 MB TEMPS OF -10 C OVER FAR NORTHERN LOWER MICHIGAN...TO +6
C OR GREATER NEAR THE OHIO BORDER BY 00Z MONDAY. WITH THE SUBSIDENCE AND
SURFACE HIGH BUILDING IN FROM MANITOBA...THE MIDWEST LOW SHOULD BE
FORCED TO SHEAR OUT TO THE EAST AND WEAKEN...WHICH MAKES THE EXACT
PLACEMENT OF THE FGEN RESPONSE AND RAIN/SNOW/FREEZING RAIN LINE
DIFFICULT THIS FAR OUT...BUT THINKING THE ICY MIX WILL RESIDE
BETWEEN THE M-59/I-69 CORRIDORS...WITH MOSTLY SNOW NORTH OF THERE
AND MOSTLY RAIN SOUTH.
THE NEXT COMPACT UPPER WAVE WILL BE COMING OUT OF THE FOUR CORNERS
REGION AND MOVING THROUGH THE OHIO VALLEY MONDAY NIGHT...AND MAY
SPREAD SNOW INTO THE CWA...DEPENDENT ON HOW FAR THE
FRONTAL/BAROCLINIC ZONE SINKS SOUTH DURING MONDAY. REGARDLESS...IT
MAKES THE MOST SENSE TO CARRY HIGHEST POPS TOWARD THE OHIO BORDER.
ALTHOUGH...WITH THE COLD NORTHEAST FLOW OFF LAKE HURON...SOME LAKE
EFFECT FLURRIES/LIGHT SNOW SHOWERS MAY ALSO BE POSSIBLE BEFORE HIGH
PRESSURE TAKES HOLD ON TUESDAY.
MET/MAV TEMPERATURE GUIDANCE WAS REASONABLY CLOSE AND USED A BLEND
OVER THE NEXT COUPLE OF DAYS.
MARINE...
STABLE CONDITIONS OVER LAKE HURON WILL EASE AS FIRST BOUT OF COOLER
AIR SHIFTS OVER THE AREA TODAY AS DEEPENING LOW PRESSURE LIFTS TO
JAMES BAY. THIS WILL HELP GUSTY WINDS WITHIN THE DRY SLOT ON THE
SOUTHERN EDGE OF THIS SYSTEM TO MIX TO THE SURFACE...BRINGING GALES
TO LAKE HURON DURING THE AFTERNOON.
SECONDARY COLD FRONT BRINGS THE COLDEST AIR/MOST UNSTABLE BOUNDARY
LAYER TO THE NORTHERN PORTION OF THE LAKE BY LATE AFTERNOON/EVENING.
THIS AREA WILL BE IN TIGHTEST PRESSURE GRADIENT NEAREST THE LOW. BOTH
NAM12/GFS SUGGEST LOW LEVELS WILL BE MIXED TO AT LEAST 50 KNOTS SO
WILL UPGRADE THE STORM WATCH TO A WARNING. THESE CONDITIONS PERSIST
OVERNIGHT FRIDAY NIGHT BEFORE GRADUALLY SUBSIDING MID/LATE DAY ON
SATURDAY...WITH MAINLY GALES EXPECTED AFTER 15Z.
FURTHER SOUTH...WILL FORGO BRISK WIND ADVISORY FOR LAKE ST CLAIR AND
THE MICHIGAN WATERS OF LAKE ERIE AS WINDY CONDITIONS WILL BE MORE
MARGINAL FURTHER TO THE SOUTH. STILL...GUSTS TO 25 KNOTS CAN BE
EXPECTED FROM MIDDAY ON INTO THE EVENING.
HIGH PRESSURE WILL BRING MUCH CALMER CONDITIONS LATE IN THE WEEKEND
WITH LOW PRESSURE THEN BRING THE CHANCE OF PRECIPITATION LATE SUNDAY
INTO MONDAY...WITH SNOW TO THE NORTH THROUGH MUCH OF LAKE HURON AND
A MIX OR ALL RAIN SOUTH TOWARDS WESTERN LAKE ERIE.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
STORM WARNING...LHZ361-LHZ362...FROM 4 PM FRIDAY TO 10 AM SATURDAY.
GALE WARNING...LHZ363-LHZ421-LHZ422-LHZ441-LHZ442-LHZ443-LHZ462-
LHZ463-LHZ464...UNTIL 4 PM SATURDAY.
LAKE ST CLAIR...
BRISK WIND ADVISORY...UNTIL 10 AM SATURDAY.
MI WATERS OF LAKE ERIE...
BRISK WIND ADVISORY...UNTIL 10 AM SATURDAY.
&&
AVIATION.....HLO
UPDATE.......HLO
SHORT TERM...DG
LONG TERM....SF
MARINE.......DG
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Feb 18, 12:03 PM EST, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1203 PM EST FRI FEB 18 2011 MIZ047>049-053>055-060>063-068>070-075-076-082-083-191715- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 1203 PM EST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT WESTERLY WIND GUSTS TO 40 MPH ARE POSSIBLE LATE THIS AFTERNOON AND THROUGH THE FIRST HALF OF TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WINTRY MIX OF SNOW...SLEET...AND FREEZING RAIN IS EXPECTED OVER MUCH OF SOUTHEAST MICHIGAN SUNDAY AFTERNOON INTO SUNDAY NIGHT AS LOW PRESSURE TRACKS THROUGH THE AREA. AT THIS TIME...THE BEST CHANCE FOR THE ICY MIX LOOKS TO BE BETWEEN THE M-59 AND I-69 CORRIDORS...WITH MOSTLY RAIN SOUTH AND MOSTLY SNOW NORTH...WHERE SEVERAL INCHES ARE POSSIBLE. ANOTHER STORM SYSTEM MAY BRING ACCUMULATING SNOW NEAR THE OHIO BORDER LATE MONDAY/MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ363-421-422-441>443-462>464-191715- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 1203 PM EST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...THIS AFTERNOON AND TONIGHT GALE WARNINGS ARE IN EFFECT TODAY AND TONIGHT. REFER TO THE LATEST MARINE FORECASTS OR MARINE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GALE WARNINGS REMAIN IN EFFECT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ361-362-191715- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- 1203 PM EST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...THIS AFTERNOON AND TONIGHT STORM WARNINGS ARE IN EFFECT FROM LATE THIS AFTERNOON THROUGH TONIGHT. REFER TO THE LATEST MARINE FORECASTS OR MARINE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STORM WARNING REMAINS IN EFFECT THROUGH SATURDAY MORNING. GALE FORCE WIND GUSTS WILL CONTINUE THROUGH SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-191715- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- 1203 PM EST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT A BRISK WIND ADVISORY IS IN EFFECT TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. HLO/SF YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 9:58 PM EST | Gale Warning | DTX | 42 hr | |
| Feb 18, 3:38 AM EST | Storm Warning | DTX | 30 hr | |
| Feb 18, 10:05 AM EST | Brisk Wind Advisory | DTX | 6 hr |
Nearby
Wind Advisories in Michigan, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.